MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 18MM; SCREW, FIXATION, BONE

ARTHREX, INC. QCKFIX SCRW,TI,CANC.,PT,3.0X 18MM; SCREW, FIXATION, BONE
Model Number AR-8730-18PT
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported by the patient that 5 weeks ago she had foot surgery that involves 2 of arthrex cannulated screws.The patient believes there is a possibility that she may be experiencing a metal sensitivity.The device is a titanium alloy.

Brand Name
QCKFIX SCRW,TI,CANC.,PT,3.0X 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12075283
Report Number1220246-2021-03314
Device Sequence Number3848772
Product Code HWC
UDI-Device Identifier00888867045781
UDI-Public00888867045781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-8730-18PT
Device Catalogue NumberQCKFIX SCRW,TI,CANC.,PT,3.0X 1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;